# SDR 97ZZZX3696

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7886Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0214
- Propeller: Mcauly 3AF32C87
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D3537
- Condition: Holes Defective
- Location: Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF A NORMAL PRE-FLIGHT INSPECTION, THE PILOT NOTICED LEFT SPINNER WAS LOOSE.  UPON CLOSER INSPECTION, NOTICED THE BULKHEAD ATTACH HOLES WERE WALLOWED OUT THAT ATTACH THAT UNIT TO THE SLIP RING ASSEMBLY.  IT IS SUSPECTED THAT WHILE THE ATTACHING SCREWS WERE STILL SAFETY WIRED TOGETHER, THEY MUST HAVE BECOME LOOSE OVER TIME WHICH ALLOWED THE HOLES TO BECOME WALLOWED OUT.
